Sibirskii Zhurnal Vychislitel'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2004, Volume 7, Number 2, Pages 177–185 (Mi sjvm154)  

This article is cited in 2 scientific papers (total in 2 papers)

On the error estimation of the finite element method for the third boundary value problem with singularity in the space $L_{2,\nu+\gamma}^*$

V. A. Rukavishnikov, E. I. Rukavishnikova

Computer Centre Far-Eastern Branch of RAS

Abstract: The paper analyzes the finite element method for the third boundary value problem for non-self-conjugate second order elliptic equation with coordinated degeneration of initial data and with strong singularity of solution. The scheme of the finite element method is constructed on the basis of the definition of $R_{\nu}$-generalized solution to the problem, and the finite element space contains singular power functions. It is established that the rate of convergence of an approximate solution to the exact $R_{\nu}$-generalized solution in the norm of the Lebesgue weight space $L_{2,\nu+\gamma}^*\Omega$ has second order.

Key words: finite element method, strong singulurity of solution, Rv-generalized solution.

Full text: PDF file (527 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.632
Received: 13.12.2000
Revised: 18.08.2003

Citation: V. A. Rukavishnikov, E. I. Rukavishnikova, “On the error estimation of the finite element method for the third boundary value problem with singularity in the space $L_{2,\nu+\gamma}^*$”, Sib. Zh. Vychisl. Mat., 7:2 (2004), 177–185

Citation in format AMSBIB
\Bibitem{RukRuk04}
\by V.~A.~Rukavishnikov, E.~I.~Rukavishnikova
\paper On the error estimation of the finite element method for the third boundary value problem with singularity in the space $L_{2,\nu+\gamma}^*$
\jour Sib. Zh. Vychisl. Mat.
\yr 2004
\vol 7
\issue 2
\pages 177--185
\mathnet{http://mi.mathnet.ru/sjvm154}
\zmath{https://zbmath.org/?q=an:1052.65103}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm154
  • http://mi.mathnet.ru/eng/sjvm/v7/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rukavishnikov V.A., “Methods of numerical analysis for boundary value problems with strong singularity”, Russian J. Numer. Anal. Math. Modelling, 24:6 (2009), 565–590  crossref  mathscinet  zmath  isi  elib  scopus
    2. Rukavishnikov V.A., “O kraevykh zadachakh s silnoi singulyarnostyu”, Vestnik Tikhookeanskogo gosudarstvennogo universiteta, 2011, no. 2, 033–042  mathscinet  elib
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:402
    Full text:116
    References:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021